# SDR HNAA2016032900093

- Difficulty date: March 27, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 51,019 hours, 61,201 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME ISSUE IN CABIN DURING FLIGHT.  FORWARD CABIN AREA BALLAST AT ROW 3 SHOWS BURN MARKS AND SCORCH MARKS IN AREA.  LEFT SIDE FORWARD END.
